# SDR HNAA0700117

- Difficulty date: June 15, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8311
- Aircraft serial: 221
- Aircraft time: 32,398 hours, 36,792 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Cylinder
- Part number: 88211
- Part serial: DCL29190
- Condition: Corroded
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG INNER CYLINDER LOWER BORE CORRODED.  REMOVED AND REPLACED NLG INNER CYLINDER WITH NEW BEARING AND THRUST SET 8821-1 IAW CMM 32-20-01 NLG STRUT S/N DCL291/90.
